Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The diameter and the mean distance of a Riemannian manifold


Author: Bojan Mohar
Journal: Bull. Amer. Math. Soc. 21 (1989), 261-263
MSC (1985): Primary 53C20, 53C30
DOI: https://doi.org/10.1090/S0273-0979-1989-15825-4
MathSciNet review: 998199
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B] R. Brooks, Some remarks on volume and diameter of Riemannian manifolds, J. Differential Geom. 27 (1988), 81-86. MR 918458
  • [BS] M. Burger and V. Schroeder, Volume, diameter, and the first eigenvalue of locally symmetric spaces of rank one, J. Differential Geom. 26 (1987), 273-284. MR 906391

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 53C20, 53C30

Retrieve articles in all journals with MSC (1985): 53C20, 53C30


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1989-15825-4

American Mathematical Society